R. Aron, P. Galindo, and M. Lindström, Compact homomorphisms between algebras of analytic functions, Studia Math, vol.123, issue.3, pp.235-247, 1997.

B. Carl, M. Stephani, and E. , Compactness and the Approximation of Operators, 1990.

P. Duren, Extension of a theorem of Carleson, Bulletin of the American Mathematical Society, vol.75, issue.1, pp.143-146, 1969.
DOI : 10.1090/S0002-9904-1969-12181-6

P. Duren, Theory of H p -spaces, 2000.

W. H. Hastings, A Carleson measure theorem for Bergman spaces, Proc. Amer, pp.237-241, 1975.
DOI : 10.1090/S0002-9939-1975-0374886-9

J. Laitila, P. J. Nieminen, E. Saksman, and H. Tylli, Compact and Weakly Compact Composition Operators on BMOA, to appear in Complex Anal

P. Lefèvre, Some characterizations of weakly compact operators in H ? and on the disk algebra. Application to composition operators, J. Operator Theory, vol.54, issue.2, pp.229-238, 2005.

P. Lefèvre, D. Li, H. Queffélec, and L. Rodríguez-piazza, A criterion of weak compactness for operators on subspaces of Orlicz spaces, Journal of Function Spaces and Applications, vol.6, issue.3, pp.277-292, 2008.
DOI : 10.1155/2008/107568

P. Lefèvre, D. Li, H. Queffélec, and L. Rodríguez-piazza, Some examples of compact composition operators on <mml:math altimg="si1.gif" overflow="scroll" xmlns:xocs="http://www.elsevier.com/xml/xocs/dtd" xmlns:xs="http://www.w3.org/2001/XMLSchema" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.elsevier.com/xml/ja/dtd" xmlns:ja="http://www.elsevier.com/xml/ja/dtd" xmlns:mml="http://www.w3.org/1998/Math/MathML" xmlns:tb="http://www.elsevier.com/xml/common/table/dtd" xmlns:sb="http://www.elsevier.com/xml/common/struct-bib/dtd" xmlns:ce="http://www.elsevier.com/xml/common/dtd" xmlns:xlink="http://www.w3.org/1999/xlink" xmlns:cals="http://www.elsevier.com/xml/common/cals/dtd"><mml:msup><mml:mi>H</mml:mi><mml:mn>2</mml:mn></mml:msup></mml:math>, Journal of Functional Analysis, vol.255, issue.11, pp.3098-3124, 2008.
DOI : 10.1016/j.jfa.2008.06.027

P. Lefèvre, D. Li, H. Queffélec, and L. Rodríguez-piazza, Compact composition operators on <mml:math altimg="si1.gif" overflow="scroll" xmlns:xocs="http://www.elsevier.com/xml/xocs/dtd" xmlns:xs="http://www.w3.org/2001/XMLSchema" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.elsevier.com/xml/ja/dtd" xmlns:ja="http://www.elsevier.com/xml/ja/dtd" xmlns:mml="http://www.w3.org/1998/Math/MathML" xmlns:tb="http://www.elsevier.com/xml/common/table/dtd" xmlns:sb="http://www.elsevier.com/xml/common/struct-bib/dtd" xmlns:ce="http://www.elsevier.com/xml/common/dtd" xmlns:xlink="http://www.w3.org/1999/xlink" xmlns:cals="http://www.elsevier.com/xml/common/cals/dtd"><mml:msup><mml:mi>H</mml:mi><mml:mn>2</mml:mn></mml:msup></mml:math> and Hardy???Orlicz spaces, Journal of Mathematical Analysis and Applications, vol.354, issue.1, pp.360-371, 2009.
DOI : 10.1016/j.jmaa.2009.01.004

P. Lefèvre, D. Li, H. Queffélec, and L. Rodríguez-piazza, Composition operators on Hardy-Orlicz spaces, Memoirs Amer, Math. Soc, vol.207, issue.974, 2010.

P. Lefèvre, D. Li, H. Queffélec, and L. , Nevanlinna counting function and Carleson function of analytic maps, Mathematische Annalen, vol.125, issue.2, pp.305-326, 2011.
DOI : 10.1007/s00208-010-0596-1

P. Lefèvre, D. Li, H. Queffélec, and L. Rodríguez-piazza, Compact composition operators on Bergman-Orlicz spaces, preprint arXiv, pp.910-5368

D. Li, H. Queffélec, and L. , Rodríguez-Piazza, On approximation numbers of composition operators

D. H. Luecking, Trace ideal criteria for Toeplitz operators, Journal of Functional Analysis, vol.73, issue.2, pp.345-368, 1987.
DOI : 10.1016/0022-1236(87)90072-3

K. Madigan and A. Matheson, Compact composition operators on the Bloch space, Transactions of the American Mathematical Society, vol.347, issue.7, pp.2679-2687, 1995.
DOI : 10.1090/S0002-9947-1995-1273508-X

G. Pisier, The volume of convex bodies and Banach space geometry, 1989.
DOI : 10.1017/CBO9780511662454

O. G. Parfenov, ESTIMATES OF THE SINGULAR NUMBERS OF THE CARLESON IMBEDDING OPERATOR, Mathematics of the USSR-Sbornik, vol.59, issue.2, pp.497-511, 1988.
DOI : 10.1070/SM1988v059n02ABEH003148

D. Sarason, Weak compactness of holomorphic composition operators on H 1 , Functional analysis and operator theory, Lecture Notes in Math, pp.75-79, 1511.

J. H. Shapiro, Composition Operators and Classical Function Theory, 1993.
DOI : 10.1007/978-1-4612-0887-7

A. Ülger, Some results about the spectrum of commutative Banach algebras under the weak topology and applications, Monatshefte f???r Mathematik, vol.101, issue.4, pp.353-379, 1996.
DOI : 10.1007/BF01308725

K. Zhu, Operator Theory in Function Spaces, Mathematical Surveys and Monographs, American Math. Society, vol.138, 2007.
DOI : 10.1090/surv/138

P. Lefèvre, Fédération CNRS Nord-Pas-de-Calais FR 2956, Faculté des Sciences

D. Li, U. , L. Paul-painlevé, U. M. Cnrs, F. Villeneuve-d-'ascq-cedex et al., Fédération CNRS Nord-Pas-de-Calais FR 2956, Faculté des Sciences Jean Perrin, Rue Jean Souvraz, S.P. 18, F-62 300 LENS, FRANCE daniel.li@euler.univ-artois.fr Hervé Queffélec Fédération CNRS Nord-Pas-de-Calais FR 2956, F-59 655, Queffelec@univ-lille1.fr Luis Rodríguez-Piazza, p.80